# SDR AALA202309203837

- Difficulty date: September 2, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 49,735 hours, 18,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 5C INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202309053837: REPLACED PINS ON CONTACTS HARNESS 7260VC3 AT SIDE WALL FOR SEAT 5C PER ESPM 20-48-7 AND AMM 33-51-08. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
